Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online
Ask a Urologist   »  

Burning sensation during urination. What could this be?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Hi. It felt like I had to go pee when I tryed. To go only a few came out then I went a little later some came out but it hurt the tip of my penis burn sensation it feels like I have to go but only little comes out what could .this be
Posted Sun, 9 Jun 2013 in Urinary and Bladder Problems
Answered by Dr. Shoaib Khan 18 days later
Hello and welcome to XXXXXXX

Thank you for writing to us.

In my opinion, you could be suffering from a urinary tract infection (UTI). Do not worry, this is a simple infection and can easily be treated. Let me list some of the symptoms for you, although not all have to be present. They are:
-Burning sensation while urinating
-Frequent urination
-Increased urge to urinate, but less amount of urine passed
-Lower abdominal and/or flank region pain
-Itching around the genitals
-Blood in urine or immediately after (not always seen)

I request you to visit your doctor, who will analyse your urine, and confirm the infection (if present). Treatment includes antibiotic coverage, pain management medication (if pain is present) and a urine alkalizer (if your urine is acidic).

I would also request you to get your prostate examined, sir. This is because enlargement of the prostate is common in men who are around the age of 50 years. This enlargement can also cause UTI's.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor